# SDR SWAA2025061174956

- Difficulty date: May 25, 2025
- Submitted: June 11, 2025
- Operation: Air carrier
- Aircraft: N7820L
- Make and model: Boeing 737-79P
- Aircraft serial: 28253
- Aircraft time: 64,274 hours, 41,104 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FED LINER ASSIST HANDLE DAMAGED.  REMOVED FED LINER ASSIST HANDLE IAW AMM 52-11-31-000-802 2.F.(1) AND REPLACED IAW AMM 52-11-31-400-802 3.G.(4).
